Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Taken antibiotics for blocked eustachian tubes. Dizziness, nausea, vomiting, sore throat. What to do?

My eustachian tubes are blocked. My dr gave me antibiotics but they re gone now and didn t help. I m now experiencing extreme dizziness , nausua, vomiting , sore throat and some other symptoms. I passed out earlier today and am seeing *starbursts* when people turn lights on or off. My daughter has mono. Could this be the same thing? What can I do about it?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding Eustachian tube dysfunction leading to blockade in ear, dizziness, vomiting. You are also having sore throat.

To manage it you should take-

(a) Antibiotic- Preferably according to culture and sensitivity of throat swab.

(b) Anti inflammatory.

(c) Decongestant.

(d) Steam inhalation.

I hope this will help you, if anyhow you don't get much relief than thorough examination by ENT specialist wil be necessary for further treatment.

Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor